Numerical solution of differential-algebraic equations for constrained mechanical motion.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 55-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1991__59_8_133539,
author = {C. F\"uhrer and B.J. Leimkuhler},
title = {Numerical solution of differential-algebraic equations for constrained mechanical motion.},
journal = {Numerische Mathematik},
pages = {55--70},
year = {1991},
volume = {59},
number = {8},
zbl = {0701.70003},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133539/}
}
TY - JOUR AU - C. Führer AU - B.J. Leimkuhler TI - Numerical solution of differential-algebraic equations for constrained mechanical motion. JO - Numerische Mathematik PY - 1991 SP - 55 EP - 70 VL - 59 IS - 8 UR - http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133539/ ID - NUMA_1991__59_8_133539 ER -
C. Führer; B.J. Leimkuhler. Numerical solution of differential-algebraic equations for constrained mechanical motion.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 55-70. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133539/